# SDR DL777050391

- Difficulty date: July 21, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 23,425 hours, 3,847 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR SEATS IN C ZONE INOP, REPAIRED WIRING.
